Alert archive / Illinois / River Flood Warnings in 2018

River Flood Warning 40, NWS Lincoln, IL

December 14, 2018Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Dec 14, 2018, 7:17 PM CST for Clay County, Richland County, Illinois. It took effect at Dec 15, 2018, 10:30 AM CST. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Dec 14, 2018, 7:17 PM CST (01:17 UTC)
In effect from
Dec 15, 2018, 10:30 AM CST
Expired
Dec 20, 2018, 7:04 PM CST
In force
5 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2).

Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

223 
WGUS43 KILX 150117
FLWILX


Flood Warning
National Weather Service Lincoln IL
717 PM CST Fri Dec 14 2018

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.Synopsis...Steady rainfall over the past 36 hours and forecasted 
rainfall over the next 24 hours has caused the river to begin 
rising. The river will continue to rise over the next 24 hours 
before reaching flood stage Saturday evening.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC025-159-151517-
/O.NEW.KILX.FL.W.0040.181216T0320Z-181219T1800Z/
/CLAI2.1.ER.181216T0320Z.181217T0600Z.181219T1200Z.NO/
717 PM CST Fri Dec 14 2018

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Little Wabash River below Clay City.
* From Saturday evening until Wednesday afternoon.
* At  645 PM Friday the stage was 10.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 19.1 feet by early Monday morning. The river will 
  fall below flood stage by Wednesday morning.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south 
  of Wynoose.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  10.9 Fri 7 PM    14.5   18.7   19.1


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

baker
14 follow-up statements
376 
WGUS83 KILX 151525
FLSILX


Flood Statement
National Weather Service Lincoln IL
925 AM CST Sat Dec 15 2018

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-160524-
/O.CON.KILX.FL.W.0040.181216T0320Z-181219T1800Z/
/CLAI2.1.ER.181216T0320Z.181217T0600Z.181219T1200Z.NO/
925 AM CST Sat Dec 15 2018

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* From this evening until Wednesday afternoon.
* At  845 AM Saturday the stage was 17.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 19.1 feet by early Monday morning.The river will fall below
  flood stage by Wednesday morning.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south 
  of Wynoose.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  17.6 Sat 9 AM    18.7   19.1   19.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp
667 
WGUS83 KILX 151530
FLSILX


Flood Statement
National Weather Service Lincoln IL
930 AM CST Sat Dec 15 2018

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-160529-
/O.EXT.KILX.FL.W.0040.181215T1630Z-000000T0000Z/
/CLAI2.1.ER.181215T1630Z.181217T1200Z.000000T0000Z.NO/
930 AM CST Sat Dec 15 2018

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* From this morning until further notice.
* At  845 AM Saturday the stage was 17.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 20.6 feet by Monday evening.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south 
  of Wynoose.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  17.6 Sat 9 AM    20.1   20.6   20.6


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp
795 
WGUS83 KILX 152105
FLSILX


Flood Statement
National Weather Service Lincoln IL
305 PM CST Sat Dec 15 2018

...The Flood Warning continues for the following river in Illinois...
  
  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-161104-
/O.CON.KILX.FL.W.0040.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.181215T1520Z.181217T1200Z.000000T0000Z.NO/
305 PM CST Sat Dec 15 2018

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until further notice.
* At  245 PM Saturday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.6 feet by 
  Monday morning then begin falling.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route 
  50...begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  19.3 Sat 3 PM    20.3   20.6   20.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

baker
206 
WGUS83 KILX 160142
FLSILX


Flood Statement
National Weather Service Lincoln IL
742 PM CST Sat Dec 15 2018

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-161542-
/O.EXT.KILX.FL.W.0040.000000T0000Z-181220T2217Z/
/CLAI2.1.ER.181215T1520Z.181217T0000Z.181220T1617Z.NO/
742 PM CST Sat Dec 15 2018

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Thursday afternoon.
* At  645 PM Saturday the stage was 19.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.5 feet by 
  Monday morning. The river will fall below flood stage Thursday 
  morning.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route 
  50...begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  19.6 Sat 7 PM    20.3   20.5   20.4


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

baker
775 
WGUS83 KILX 161547
FLSILX


Flood Statement
National Weather Service Lincoln IL
947 AM CST Sun Dec 16 2018

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-170547-
/O.EXT.KILX.FL.W.0040.000000T0000Z-181221T0142Z/
/CLAI2.1.ER.181215T1520Z.181217T0600Z.181220T1942Z.NO/
947 AM CST Sun Dec 16 2018

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Thursday evening.
* At  845 AM Sunday the stage was 20.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.9 feet by 
  early tomorrow morning. The river will fall below flood stage 
  Thursday afternoon.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route 
  50...begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  20.6 Sun 9 AM    20.9   20.6   20.1


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

JRP
450 
WGUS83 KILX 170122
FLSILX


Flood Statement
National Weather Service Lincoln IL
722 PM CST Sun Dec 16 2018

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-171521-
/O.EXT.KILX.FL.W.0040.000000T0000Z-181221T0600Z/
/CLAI2.1.ER.181215T1520Z.181217T0600Z.181221T0000Z.NO/
722 PM CST Sun Dec 16 2018

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until late Thursday night.
* At  645 PM Sunday the stage was 21.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.4 feet by 
  early tomorrow morning. The river will fall below flood stage 
  Thursday evening.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
  flooded.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  21.3 Sun 7 PM    21.3   20.8   20.4


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

baker
659 
WGUS83 KILX 171559
FLSILX


Flood Statement
National Weather Service Lincoln IL
959 AM CST Mon Dec 17 2018

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-180558-
/O.EXT.KILX.FL.W.0040.000000T0000Z-181221T0515Z/
/CLAI2.1.ER.181215T1520Z.181217T1000Z.181220T2315Z.NO/
959 AM CST Mon Dec 17 2018

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Thursday evening.
* At  945 AM Monday the stage was 21.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Thursday afternoon.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
  flooded.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  21.3 Mon 10 AM   20.9   20.4   19.3


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

DRH
414 
WGUS83 KILX 180235
FLSILX


Flood Statement
National Weather Service Lincoln IL
835 PM CST Mon Dec 17 2018

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-181634-
/O.CON.KILX.FL.W.0040.000000T0000Z-181221T0515Z/
/CLAI2.1.ER.181215T1520Z.181217T1000Z.181220T2315Z.NO/
835 PM CST Mon Dec 17 2018

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Thursday evening.
* At  745 PM Monday the stage was 21.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Thursday afternoon.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
  flooded.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  21.0 Mon 8 PM    20.4   19.3   16.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
516 
WGUS83 KILX 181622
FLSILX


Flood Statement
National Weather Service Lincoln IL
1022 AM CST Tue Dec 18 2018

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-190622-
/O.EXT.KILX.FL.W.0040.000000T0000Z-181221T0600Z/
/CLAI2.1.ER.181215T1520Z.181217T1000Z.181221T0000Z.NO/
1022 AM CST Tue Dec 18 2018

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until late Thursday night.
* At  945 AM Tuesday the stage was 20.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route 
  50...begins to flood.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Little Wabash River
 Clay City         18  20.7 Tue 10 AM   20.4   19.3   16.6

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

DRH
901 
WGUS83 KILX 190210
FLSILX


Flood Statement
National Weather Service Lincoln IL
810 PM CST Tue Dec 18 2018

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-191610-
/O.CON.KILX.FL.W.0040.000000T0000Z-181221T0600Z/
/CLAI2.1.ER.181215T1520Z.181217T1000Z.181221T0000Z.NO/
810 PM CST Tue Dec 18 2018

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until late Thursday night.
* At  745 PM Tuesday the stage was 20.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Thursday evening.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route 
  50...begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Little Wabash River
 Clay City         18  20.5 Tue 8 PM    19.3   16.6   14.6


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

25
084 
WGUS83 KILX 191354
FLSILX


Flood Statement
National Weather Service Lincoln IL
754 AM CST Wed Dec 19 2018

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-200354-
/O.CON.KILX.FL.W.0040.000000T0000Z-181221T0600Z/
/CLAI2.1.ER.181215T1520Z.181217T1000Z.181221T0000Z.NO/
754 AM CST Wed Dec 19 2018

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until late Thursday night.
* At 745 AM Wednesday the stage was 20.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Thursday evening.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route 
  50...begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  20.3 Wed 8 AM    19.2   16.6   14.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

07
831 
WGUS83 KILX 200140
FLSILX


Flood Statement
National Weather Service Lincoln IL
740 PM CST Wed Dec 19 2018

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-201539-
/O.EXT.KILX.FL.W.0040.000000T0000Z-181221T0742Z/
/CLAI2.1.ER.181215T1520Z.181217T1000Z.181221T0142Z.NO/
740 PM CST Wed Dec 19 2018

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until late Thursday night.
* At  645 PM Wednesday the stage was 20.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route 
  50...begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  20.1 Wed 7 PM    19.6   16.6   14.2


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

25
353 
WGUS83 KILX 201449
FLSILX


Flood Statement
National Weather Service Lincoln IL
849 AM CST Thu Dec 20 2018

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-210448-
/O.EXT.KILX.FL.W.0040.000000T0000Z-181221T0730Z/
/CLAI2.1.ER.181215T1520Z.181217T1000Z.181221T0130Z.NO/
849 AM CST Thu Dec 20 2018

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until late tonight.
* At 745 AM Thursday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south 
  of Wynoose.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  19.3 Thu 8 AM    16.7   14.5   12.5

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Auten
302 
WGUS83 KILX 210104
FLSILX


Flood Statement
National Weather Service Lincoln IL
704 PM CST Thu Dec 20 2018

...The Flood Warning is cancelled for the following river in 
Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC025-159-210134-
/O.CAN.KILX.FL.W.0040.000000T0000Z-181221T0730Z/
/CLAI2.1.ER.181215T1520Z.181217T1000Z.181220T2218Z.NO/
704 PM CST Thu Dec 20 2018

The Flood Warning is cancelled for
  The Little Wabash River below Clay City.
* At  645 PM Thursday the stage was 17.5 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at  418 PM Thursday.
* Forecast...The river will continue to fall to 14.7 feet by Saturday
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  17.5 Thu 7 PM    16.3   14.7   14.1


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Dec 14, 5:12 PM CST, 2 hours 5 minutes earlier.

Area forecast discussion, Dec 14, 5:12 PM CST, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
512 PM CST Fri Dec 14 2018

.SHORT TERM...(This evening through Saturday)
ISSUED AT 233 PM CST Fri Dec 14 2018

Fog has been a real headache today. Short-term models have not
handled the stubborn visibilities well at all. Increased gradient
was expected to increase winds and mixing leading to improvement
as afternoon proceeded. That has obviously not occurred at many
locations despite winds gusting 10-15 kts. With KGBG currently at
m1/4sm and KBMI remain at 1/16sm through much of the day, the low
sun angle, and sunset approaching, see no reason that for rapid
improvements. Will keep current dense fog advisory in place
through 03z and have the evening shift re-evaluate as 00z models
arrive - though models today haven't been a whole lot of help. At
this time some partial clearing is still possible late tonight in
KGBG area as clearing line currently in ern IA approaches. If we
do get some drier air into that area, temps may fall below
freezing. Otherwise, areas with fog and clouds should remain above
freezing and freezing fog is not expected.

Gradual clearing is expected Saturday as the upper low pulls away
from IL and drier air advects into northwest IL and then spreads
southeast. Weak cold advection will offset clearing in northwest
counties and highs should be rather uniform across central and
southeast IL, generally in the middle to upper 40s.

.LONG TERM...(Saturday night through Friday)
ISSUED AT 233 PM CST Fri Dec 14 2018

Upper low moving into mid-Atlantic should continue off to the east
as kicker short-wave progresses in nrn stream. Cold air remains
bottled up near the Canadian border and above normal temperatures
are expected to persist through early next week. 500mb heights and
850 temps increase through Wednesday as flow becomes more
meridonal in response to a digging trough over the western U.S.

As mid-week arrives, models are relatively consistent in
progressing energy over the west into the midwest as it phases
with a deepening nrn stream system. Amount of pcpn and cold
advection in the wake of the system is dependent on the amount of
phasing that occurs. As usual the GFS is phasing the energy more
than ECMWF and reflects a stronger system and colder temps in the
wake of the low. The GEFS envelope mean is even colder with
boundary layer temps for the end of the week. With so much range
in solutions, will go with a blend.

Some mixed pcpn is possible in the northern forecast area
Wednesday Night but with sfc temps expected to remain above
freezing no accumulations are expected.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 505 PM CST Fri Dec 14 2018

IFR to VLIFR conditions to prevail through at least this evening
with the potential the low cigs and vsbys will hold into Saturday
morning. Low pressure will track well south of our area later
tonight into Saturday with another band of rain expected to pass
just south of our southern TAF sites. The low level flow will
remain from a northeasterly direction tonight into early Saturday
which is not a particularly good direction for clearing around
here so confidence on any significant improvement tonight is low.

The backedge of the low clouds is out by the Mississippi River
early this evening and was edging slowly southeast at the same
time widespread mid and high level clouds were streaming back over
our area ahead of the next wave passing to the south. PIA looks
to have the best chance for seeing a slow improvement in cigs
and vsbys after Midnight, with the remainder of the TAF sites
holding in the lower cigs and vsbsy into Saturday morning.

Northeast winds of 10 to 15 kts can be expected tonight with
a few gusts up to 23 kts at times at CMI, DEC and BMI. Northeast
to north winds expected on Saturday at 12 to 17 kts.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 9 PM CST this evening for ILZ027>031-
036>038-040>043-047>051.

&&

SHORT TERM...Barker
LONG TERM...Barker
AVIATION...Smith
Hazardous weather outlook, Dec 14, 3:07 PM CST, 4 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
307 PM CST Fri Dec 14 2018

ILZ044>046-052>057-061-151200-
Champaign-Christian-Coles-Douglas-Edgar-Macon-Moultrie-Piatt-
Shelby-Vermilion-
307 PM CST Fri Dec 14 2018

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Isolated pockets of dense fog will continue until this evening.
Visibilities briefly less than one quarter mile are possible.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be required.

ILZ027>031-036>038-040>043-047>051-151200-
Cass-De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard-
Morgan-Peoria-Sangamon-Schuyler-Scott-Stark-Tazewell-Woodford-
307 PM CST Fri Dec 14 2018

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Areas of dense fog will continue through this evening.
Visibilities less than one quarter mile are expected.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

For interests along the Illinois River near Havana, minor
flooding near Havana should subside on Saturday. Otherwise, no
hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be required.

ILZ062-063-066>068-071>073-151200-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
307 PM CST Fri Dec 14 2018

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Rainfall of 1 to 2 inches is expected through early Saturday,
with the heaviest amounts near highway 50. This may cause ponding
of water in low lying areas and rises on creeks and streams.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

Minor flooding may develop along the Little Wabash River by
Saturday evening. Otherwise, no hazardous weather is expected at
this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be required.

37

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 9:58 AM CSTAreal Flood AdvisoryILXClay, Crawford, Effingham, Jasper, Lawrence, Richland10 hr
Dec 15, 11:09 AM CSTRiver Flood WarningILXLawrence3 days

Nearby

River Flood Warnings in Illinois, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.